# SDR VTZA97135

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: TY1760044
- Condition: Failed
- Location: Te Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6501 - IAD-JFK - DURING TAKEOFF, EXPERIENCED A TAKEOFF CONFIGURATION WARNING ACTIVATION.  AIRCRAFT RETURNED TO THE GATE WHERE THE MX TECHS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE FLAP TRANSDUCER HAD FAILED.  MAINTENANCE REPLACED THE FLAP TRANSDUCER IAW WITH ALL MX PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
